ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Aircraft pursuit-evasion problems with variable speeds

Prasad, UR and Rajan, N (1987) Aircraft pursuit-evasion problems with variable speeds. In: Computers & Mathematics with Applications, 13 (1-3). pp. 111-121.

[img] PDF
136.pdf - Published Version
Restricted to Registered users only

Download (609Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

Aircraft pursuit-evasion encounters in a plane with variable speeds are analysed as a differential game. An engagement-dependent coordinate system confers open-loop optimality on the game. Each aircraft's optimal motion can be represented by extremel trajectory maps which are independent of role, adversary and capture radius. These maps are used in two different ways to construct the feedback solution. Some examples are given to illustrate these features. The paper draws on earlier results and surveys several existing papers on the subject.

Item Type: Journal Article
Additional Information: copy right of this article belongs to Elsevier Science
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 03 Jul 2009 06:49
Last Modified: 19 Sep 2010 05:36
URI: http://eprints.iisc.ernet.in/id/eprint/21254

Actions (login required)

View Item View Item